Solution to problem 5936 [1973,1067] - range of a holomorphic function in |z|

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)185-185
Number of pages1
JournalAmerican Mathematical Monthly
Volume82
Issue number2
Publication statusPublished - 1975

Fingerprint

Analytic function
Range of data

Cite this

@article{5dfcde7b3dca430ab11ea2436128789b,
title = "Solution to problem 5936 [1973,1067] - range of a holomorphic function in |z|",
abstract = "No abstract.",
author = "O.P. Lossers",
year = "1975",
language = "English",
volume = "82",
pages = "185--185",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "2",

}

Solution to problem 5936 [1973,1067] - range of a holomorphic function in |z|. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 82, No. 2, 1975, p. 185-185.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to problem 5936 [1973,1067] - range of a holomorphic function in |z|

AU - Lossers, O.P.

PY - 1975

Y1 - 1975

N2 - No abstract.

AB - No abstract.

M3 - Article

VL - 82

SP - 185

EP - 185

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 2

ER -